Jump to content



Photo

Are My Digestive Symptoms Normal?


  • Please log in to reply
3 replies to this topic

#1 Butter85

Butter85

    Newbie

  • Members
  • Pip
  • 1 posts

Posted 30 December 2018 - 02:48 PM

Hello all, 

 

   A bit of an embarrassing topic, but I have been experiencing diarrhea four times, sometimes more a day since I began my tapering. I slowly tapered off of 60 mg of Cymbalta over about 3 months by counting beads after having been on Cymbalta for 6 years. I have been off of Cymbalta for about 3 weeks and am slowly noticing improvements with a lot of my withdrawal symptoms - brain zaps and anxiety most notably, but not much improvement with the diarrhea. I have a very high deductible for my insurance and am reluctant to go to my doctor as a result. I understand that this forum does not substitute for a medical assessment, but has anyone else had this issue after being off for a few weeks and if so - when did you see improvement? Thank you in advance. 


#2 fishinghat

fishinghat

    God-like

  • Active Members
  • PipPipPipPipPipPipPipPip
  • 9,107 posts
  • LocationMissouri

Posted 30 December 2018 - 02:56 PM

Welcome Butter85

Diarrhea and other GI issues are common during withdrawal but they are usually one of the first symptoms to appear and one of the first symptoms to disappear. They usually last 3 to 5 weeks but of course that varies.

I guess the first thing I would do is take a good probiotic. This will replace the good bacteria you have lost during this spell.

#3 invalidusername

invalidusername

    God-like

  • Site Supporter
  • 1,200 posts
  • LocationLondon, UK

Posted 30 December 2018 - 02:57 PM

Hi Butter and welcome.

 

Looks like you did quite well with your taper. Whilst 3 months may be fast for some, others can tolerate this. So if you are only having issues "down below", I would consider this quite a success! GI issues during withdrawal is fairly common - diarrhea, cramps - you name it.

 

I would suggest perhaps looking for a supplement to aid you through this part - a probiotic would be your best bet Cheap possible remedies without going to yet more meds. It will pass. Think of it like the annoying throat after a cough...

 

Seen that 'Hat beat me to this one! Looks like you have a good answer!


#4 gail

gail

    God-like

  • Site Supporter
  • 4,925 posts
  • LocationSherbrooke, PQ
  • why_joining:
    5 months on cymbalta, scary side effects, never felt good.
    Needed understanding and support, and a place where I was not alone. To read others stories and realizing that I was not the only one going through all that crap.
    In hope that one day, I can return the favors in some kind of way.

Posted 31 December 2018 - 10:09 AM

Hello Butter,

Welcome to the forum. You are a lucky on to have already passed the other symptoms.

The guys said it all, nothing to add.

Feel free to come by anytime, a question, advice, reassurance that you are normal lol!



0 user(s) are reading this topic

0 members, 0 guests, 0 anonymous users